Web of Science: 5 cites, Scopus: 2 cites, Google Scholar: cites
An example pertaining to the failure of the Besicovitch-Federer structure theorem in Hilbert space
De Pauw, Thierry (Institut de Mathématiques de Jussieu (París))

Data: 2017
Resum: We give an example, in the innite dimensional separable Hilbert space, of a purely unrectiable Borel set with nite nonzero one dimensional Hausdor measure, whose projection is nonnegligible in a set of directions which is not Aronszajn null.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Rectifiable set ; Purely unrectifiable set ; Hilbert space ; Negligible set
Publicat a: Publicacions matemàtiques, Vol. 61 Núm. 1 (2017) , p. 153-173 (Articles) , ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/316082
DOI: 10.5565/PUBLMAT_61117_06


21 p, 452.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-12-19, darrera modificació el 2022-09-04



   Favorit i Compartir